# SDR DALA2022080505377

- Difficulty date: August 4, 2022
- Submitted: August 5, 2022
- Operation: Air carrier
- Aircraft: N851NW
- Make and model: Airbus A330-223
- Aircraft serial: 0609
- Aircraft time: 71,323 hours, 9,384 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3351 LOUD SQUEAL NOTED WHILE IN CREW BUNK AT CRUISE. CORRECTIVE ACTION: PRESSURIZED A/C FOUND AFT OUTFLOW VALVE SQUEALING. UPON REMOVAL OF AFT OUTFLOW VALVE, FOUND GASKET TO BE ELONGATED. REPLACED GASKET AND INSTALLED OUTFLOW. PERFORMED A/C PRESSURIZATION. (8980879)
